×

Found 21,496 Documents (Results 1–100)

Bifurcations of spatially inhomogeneous solutions in a modified version of the Kuramoto-Sivashinsky equation. (English. Russian original) Zbl 07854771

J. Math. Sci., New York 281, No. 3, 398-411 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 58-71 (2020).
MSC:  34K18 34K21 39A28
PDFBibTeX XMLCite
Full Text: DOI

Towards Ulam type multi stability analysis. A novel approach for fuzzy dynamical systems. (English) Zbl 07851877

Studies in Systems, Decision and Control 523. Cham: Springer (ISBN 978-3-031-55563-3/hbk; 978-3-031-55566-4/pbk; 978-3-031-55564-0/ebook). xix, 571 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI

Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. (English) Zbl 07830354

Contemporary Mathematics 793. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7104-0/pbk; 978-1-4704-7606-9/ebook). xiii, 342 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field